# SDR UALA2012022001021

- Difficulty date: February 20, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 36,919 hours, 15,726 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FWD LAVATORY FLOOR IS SPONGY.    NO EVIDENCE OF LIQUID LEAKING.  REMOVED LAVATORY FROM STRUCTURE,  ACCOMPLISHED FLOOR PAN REPLACEMENT.
